# SDR 95ZZZX6388

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N175ER
- Make and model: Socata TB9
- Aircraft serial: 1352
- System (JASC): 7921 · Engine Oil Cooler
- Part: Support Baffle
- Part number: TB0954010001
- Condition: Broken
- Location: Oil Cooler
- Part time: 193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE (100-HOUR INSPECTION), THE OIL COOLER SUPPORT BAFFLE WAS FOUND BROKEN AT 2 OF THE 4 MOUNT POINTS AND SEVERELY CRACKED ON THE OTHER 2 MOUNTS.  THIS CONDITION COULD CAUSE OIL LOSS AND POSSIBLE ENGINE FAILURE.  INSTALLED NEW OIL COOLER BAFFLE.
